# SDR DL72S980523

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6556231
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SURROUND BEAR STRAP WAS FOUND CRACKED AT THE UPPER HINGE CUTOUT.  THE SKIN AND BEAR STRAP WERE BOTH TRIMMED TO REMOVE THE CRACK.  A REPAIR DOUBLER AND TRIPLER WERE INSTALLED PER THE GUIDELINES OF BAC S/B 727-53-0136 AND DOCUMENTED PER ER/A 364187-14.
